# SDR UIEA2019042604008

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Scratched
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TAIL CONE FROM STA 2438-2445 BTW STR 20L FOUND 26 IN LONG SCRATCH MARK( EMP-STA 2488-2448 STR 15L TO STR 20L SKIN SCRATCH MARK AREAS REPAIRED IAW RI-53-81-13521 REV A )
